# SDR SWAA2018031420410

- Difficulty date: January 31, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT FLOOR-TO-SIDEWALL SUPPORT CORRODED BETWEEN BS 727 TO 847.   R & R THE SIDEWALL SUPPORT IAW SRM AND DWG.
